Couldn't find what you looking for?

TRY OUR SEARCH!

Have been on Birth control for approximately 10 years and I have been on estarylla birth control for about 8 months and my periods have been crazy.  I have a lot of break through bleeding and My period will last for week and a half.  I will have a very heavy period one month and the next month have pretty much nothing (this has happened twice).  Is this normal.  I know I am not pregnant took a test and plus take the pill aproximately the same time everyday.  Should I have any concerns?? My doctor's nurse told me this is normal due to hormonal changes at anytime.  Does anyone have this issue.

 

Thanks

Julie

Loading...

I don't know if this is still going on with you, but I too have been on Estarylla for about 7 months now and the breakthrough bleeding has been crazy! I've had breakthrough bleeding for about 4 out of the 7 months and my periods are never "regular". I get them during the placebo week but they're always different. Not to mention I have random breast tenderness and cramping and have had this issue on and off since I started Estarylla. I'm going to my Dr tomorrow to make sure I am not pregnant (I am incredibly doubtful considering I take it at the same time every day and always use backup) and to discuss a new brand or type because I can't stand the bleeding anymore. Let me know if it cleared up for you! But know you're not alone! 

 

Reply

Loading...

My first period after taking the pill was super light.. Which I can't be pregnant. What could this mean? Could it be something serious or should I not worry about this because it's normal
Reply

Loading...

I have been on this pill for a few months and I get breakthrough bleeding a week or 2 before the placebo pills and it is hell.....switching to a different pill very soon but so annoying.
Reply

Loading...